Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A | K | R
Number of items: 3.

A

Ayupov, Shavkat and Kudaybergenov, Karimbergen and Sattarovich, Rakhimov Isamiddin (2015) 2-Local derivations on finite-dimensional semi-simple Lie algebras. Linear Algebra and Its Applications, 474 . pp. 1-11. ISSN 0024-3795; ESSN: 1873-1856

K

Khudoyberdiyev, Abror Khakimovich and Sattarovich, Rakhimov Isamiddin and Said Husain, Sharifah Kartini (2014) On classification of 5-dimensional solvable Leibniz algebras. Linear Algebra and Its Applications, 457 . pp. 428-454. ISSN 0024-3795; ESSN: 1873-1856

R

Rakhimov, Isamiddin Sattarovich and Rikhsiboev, Ikrom Mirzarustamovich and Khudoyberdiyev, Abror Khakimovich and Karimjanov, Ikboljon Abdulazizovich (2012) Description of some classes of Leibniz algebras. Linear Algebra and Its Applications, 437 (9). pp. 2209-2227. ISSN 0024-3795; ESSN: 1873-1856

This list was generated on Fri Oct 20 06:09:07 2017 MYT.